# SDR SWIA201642145

- Difficulty date: April 20, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 25,230 hours, 15,631 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY LOWER FRAME AT FS 295 HAS OUT OF LIMITS CORROSION.  R & R THE FRAME SECTION IAW REO.  LEAK CHECKED GOOD, NO LEAKS NOTED.
